# SDR CA960502054

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-260
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling Latch
- Part number: 65202800
- Condition: Cracked
- Location: Rt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREPARATION FOR PAINTING, THE FOUR COWLING LATCHES REMOVED. FORWARD R.H. LATCH CRACKED ACROSS THE ATTACH HOLES.
